Translator Disclaimer
Fall 2012 On the complement of effective divisors with semipositive normal bundle
Takeo Ohsawa
Kyoto J. Math. 52(3): 503-515 (Fall 2012). DOI: 10.1215/21562261-1625181

Abstract

A Hartogs-type extension theorem is proved for the complement of certain effective divisors on compact Kähler manifolds. A method employed in the proof yields a result supplementing some solutions of the Levi problem on two-dimensional spaces.

Citation

Download Citation

Takeo Ohsawa. "On the complement of effective divisors with semipositive normal bundle." Kyoto J. Math. 52 (3) 503 - 515, Fall 2012. https://doi.org/10.1215/21562261-1625181

Information

Published: Fall 2012
First available in Project Euclid: 26 July 2012

zbMATH: 1252.32018
MathSciNet: MR2959946
Digital Object Identifier: 10.1215/21562261-1625181

Subjects:
Primary: 32D15
Secondary: 32E40

Rights: Copyright © 2012 Kyoto University

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.52 • No. 3 • Fall 2012
Back to Top